# SDR COMA9960015

- Difficulty date: January 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393211
- Condition: Shattered
- Location: Lt Cockpit
- Part time: 3,870 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOTS WINDSHIELD SHATTERED.\NREPLACED WINDSHIELD.
